MathSciNet Relay Station
MathSciNet bibliographic data
MR11339 40.0X
Wall, H. S.; Wetzel, Marion Contributions to the analytic theory of $J$-fractions. Tran. Amer. Math. Soc. 55, (1944). 373–392.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement